Adult ADHD Support

Ritalin SideEffect

i have been taking ritalin 20mg for a week now i am feeling dizzy nauseous and i am having massive headaches ..i donno if that's normal or not ..

and i donno if i should take supplements with ritalin(like fish oil ,tyrosin,ginko,ginseng) or i should simply stop it ...does any one have any experience with this ?

6 Replies
oldestnewest

Hey there, I take Ritian as well. I’m suppose to take 40 mg per day. I think it effects everyone differently. I’ve never experienced headaches, dizziness etc but for me it puts me on an emotion roller coaster. I go from feeling extreme happiness and confident to sucidial in the course of about 3 hours. For that reason I hate Ritlian. With that being said, I’ve tried several other adhd meds and Ritalin is most effect. So perhaps talk to your doc, to see if he/she has any suggestions. Hope that helps

1 like
Reply

Were u on the short release or long release one as in how many times didbu have to take it per day?

Reply

I’m an currently on 20 mg /twice per day short release.

Reply

Ritalin is an antiquated drug that has way too many side effects. It ruined a year of my life. Most doctors in the US are getting their patients off Ritalin and onto Vyvanse XR. Do your research. Trust me, the difference is huge.

2 likes
Reply

I will look into it bc I hate ritlian!!!!

Reply

the thing is i dont think we have it in Europe i live in Hungary i don't believe they heard of it :( i will try to talk to my doctor about it

Reply

You may also like...